Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 42, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 24, 2013, 2:31 PM EDT for Brevard County, Osceola County, Florida. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 2:31 PM EDT (18:31 UTC)
- Expired
- Jul 24, 2013, 3:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 9 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 3:07 PM EDT | TSTM WND GST 46 | Patrick Airforce Base, FL | PATRICK AFB REPORTED 40 KT/46 MPH WIND GUST FROM 270 DEGREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS52 KMLB 241831
SVRMLB
FLC009-097-241930-
/O.NEW.KMLB.SV.W.0042.130724T1831Z-130724T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BREVARD COUNTY IN FLORIDA
EAST CENTRAL OSCEOLA COUNTY IN FLORIDA
* UNTIL 330 PM EDT.
* AT 227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF CAMP HOLLY FISH
CAMP...OR 9 MILES SOUTHEAST OF HOLOPAW...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
SUNTREE...WEST MELBOURNE...PALM BAY...MELBOURNE...MELBOURNE
AIRPORT...PATRICK AIR FORCE BASE...INDIAN HARBOUR BEACH...SATELLITE
BEACH...MALABAR...INDIALANTIC...MELBOURNE BEACH...GRANT AND
BAREFOOT BAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2787 8049 2791 8049 2791 8051 2787 8050
2797 8104 2821 8102 2826 8065 2823 8063
2826 8062 2827 8060 2807 8055 2806 8054
2787 8045
TIME...MOT...LOC 1830Z 271DEG 34KT 2808 8090
$$
MOSES2 follow-up statements
618
WWUS52 KMLB 241853
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
253 PM EDT WED JUL 24 2013
FLC097-241901-
/O.CAN.KMLB.SV.W.0042.000000T0000Z-130724T1930Z/
OSCEOLA-
253 PM EDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSCEOLA COUNTY IS
CANCELLED...
LAT...LON 2798 8053 2813 8061 2810 8061 2809 8059
2798 8055 2799 8087 2823 8086 2826 8065
2822 8063 2826 8062 2827 8060 2825 8059
2813 8057 2798 8051
TIME...MOT...LOC 1851Z 268DEG 29KT 2809 8071
$$
FLC009-241930-
/O.CON.KMLB.SV.W.0042.000000T0000Z-130724T1930Z/
BREVARD-
253 PM EDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN BREVARD COUNTY...
AT 247 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMP HOLLY FISH
CAMP...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUNTREE...PINEDA...WEST MELBOURNE...MELBOURNE VILLAGE...PALM BAY...
PALM SHORES...EAU GALLIE...MELBOURNE AIRPORT...MELBOURNE...PATRICK
AIR FORCE BASE...INDIAN HARBOUR BEACH...SATELLITE BEACH...MALABAR...
INDIALANTIC...MELBOURNE BEACH AND SPESSARD HOLLAND PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2798 8053 2813 8061 2810 8061 2809 8059
2798 8055 2799 8087 2823 8086 2826 8065
2822 8063 2826 8062 2827 8060 2825 8059
2813 8057 2798 8051
TIME...MOT...LOC 1851Z 268DEG 29KT 2809 8071
$$
MOSES041
WWUS52 KMLB 241918
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
318 PM EDT WED JUL 24 2013
FLC009-241928-
/O.CAN.KMLB.SV.W.0042.000000T0000Z-130724T1930Z/
BREVARD-
318 PM EDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY IS
CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED
INTO THE LOCAL ATLANTIC...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 2798 8053 2813 8061 2810 8061 2809 8059
2798 8055 2799 8087 2823 8086 2826 8065
2822 8063 2826 8062 2827 8060 2825 8059
2813 8057 2798 8051
TIME...MOT...LOC 1918Z 268DEG 27KT 2813 8055
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 9:24 AM EDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jul 24, 9:24 AM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 924 AM EDT WED JUL 24 2013 .DISCUSSION... CURRENT-TONIGHT...TROUGHING ALONG THE EAST U.S. COAST KEEPING SURFACE RIDGING SUPPRESSED SOUTH AND EAST OF THE AREA. SCATTERED SHOWERS AGAIN THIS MORNING ACROSS THE I-4 CORRIDOR WITH SOME EMBEDDED THUNDER FURTHER WEST ACROSS WEST CENTRAL FLORIDA. DEEP AND STRONGER OFFSHORE FLOW SHOULD KEEP THE EAST COAST SEA BREEZE FROM DEVELOPING. THE WEST COAST SEA BREEZE SHOULD DEVELOP AND MOVE INTO CENTRAL FLORIDA THIS AFTERNOON WITH CHANCES OF SHOWERS AND STORMS. THE KXMR AND KTBW SOUNDINGS ARE RELATIVELY WARM AT AROUND -5.8C. SUFFICIENT MOISTURE...AMPLE SURFACE HEATING...SHORTWAVE ENERGY ALOFT AND A FEW BOUNDARIES WILL STILL BE ABLE TO PRODUCE ADDITIONAL CONVECTION THIS AFTERNOON. GREATEST CHANCES AROUND 50 PERCENT WILL BE NORTH OF A KISSIMMEE-TITUSVILLE LINE. FURTHER SOUTH CHANCES DROP OFF TO BETWEEN 30 AND 40 PERCENT. STRONGER CELLS WILL BE CAPABLE OF FREQUENT LIGHTNING...TORRENTIAL DOWNPOURS AND WIND GUSTS LOCALLY 40 TO 50 MPH. MOVEMENT SHOULD BE TOWARDS THE SOUTHEAST AT AROUND 15 MPH. WRLY WINDS AND NO SEABREEZE WILL GENERATE MAX TEMPS IN THE L90S OVER THE COASTAL COUNTIES...NEAR 90F OVER THE INTERIOR. LIGHT WRLY FLOW OVERNIGHT WILL PREVENT DECOUPLING...KEEPING MIN TEMPS IN THE M70S. && .AVIATION...EARLY DEVELOPMENT OF SHRA/TSRA AGAIN OVER WEST CENTRAL FL DUE TO SHORTWAVE ENERGY ALOFT. TAF SITES NEAR AND NORTH OF I-4 WILL AGAIN GET AN EARLY SHOT AT CONVECTION PAST MID MORNING INTO EARLY AFTERNOON. SCT SHOWERS AND STORMS THIS AFTERNOON WILL PRODUCE BRIEF MVFR AND ISOLD IFR CONDS. SFC WND GUSTS IN EXCESS OF 35 KTS POSSIBLE. TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING WILL ALSO BE THREATS. BECMG VFR AREAWIDE AGAIN AFT AROUND 03Z. && .MARINE...TODAY-TONIGHT...SURFACE RIDGE AXIS REMAINS SUPPRESSED SOUTH OF THE LOCAL COASTAL WATERS. DEEP OFFSHORE FLOW SHOULD NOT ALLOW FOR EAST COAST SEA BREEZE FORMATION. WSW/SW WINDS INCREASING TO AROUND 15 KTS AWAY FROM THE COAST. SCATTERED OFFSHORE MOVING STORMS AGAIN THIS AFTERNOON. A FEW SHOWERS MAY MOVE OFF OF THE VOLUSIA AND NORTH BREVARD COASTS LATE THIS MORNING. SEAS 1-2 FT NEAR SHORE AND 2-4 FT OFFSHORE. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SEDLOCK
Hazardous weather outlook, Jul 24, 11:45 AM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1145 AM EDT WED JUL 24 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-242115- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1145 AM EDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A MID LEVEL DISTURBANCE IS PUSHING ACROSS NORTH FLORIDA TODAY... SPARKING SCATTERED LIGHTNING STORMS ACROSS EAST CENTRAL FLORIDA. BRISK WESTERLY WINDS WILL PUSH THE STORMS EAST TO SOUTHEAST AROUND 20 MPH. WHILE THE OFFSHORE FLOW WILL BE STRONG ENOUGH TO PREVENT THE EAST COAST SEA BREEZE FROM FORMING...THE DISTURBANCE COMBINED WITH SURFACE HEATING WILL PROVIDE SUFFICIENT INSTABILITY FOR SOME STORMS TO BECOME STRONG. THE MAIN THREAT FROM THE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING WITH WIND GUSTS UP TO 50 MPH POSSIBLE. .RIP CURRENT IMPACT... A SMALL LONG PERIOD EAST SWELL WILL COMBINE WITH A HIGH ASTRONOMICAL TIDE TO PRODUCE A LOW TO MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON...MOVING EAST TO SOUTHEAST AT 15 TO 20 KNOTS. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTS UP TO 45 KNOTS ACROSS INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE WATERS AS THEY MOVE OFFSHORE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS WILL OCCUR OVER CENTRAL FLORIDA THROUGH THE UPCOMING WEEKEND. HIGH PRESSURE WILL REBUILD NORTH BY EARLY NEXT WEEK AND WILL FOCUS STORMS INLAND WITH A REDUCTION IN OVERALL COVERAGE. WESTERLY STEERING WINDS WILL KEEP AN ELEVATED THREAT FOR OFFSHORE MOVING THUNDERSTORMS THROUGH AROUND SATURDAY. THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/KELLY
In the hours before
Special weather statement, Jul 24, 12:53 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1253 PM EDT WED JUL 24 2013
FLZ041-046-141-147-241730-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-SEMINOLE-
1253 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER EXTREME NORTHERN BREVARD COUNTY...NORTHERN SEMINOLE COUNTY...
SOUTHERN VOLUSIA COUNTY...
* UNTIL 130 PM EDT.
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER DEBARY...MOVING
EAST AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MAYTOWN AND OSTEEN AND OAK HILL.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2885 8079 2885 8081 2881 8078 2882 8078
2880 8076 2879 8078 2874 8074 2874 8079
2877 8083 2875 8084 2881 8141 2884 8140
2889 8135 2895 8135 2896 8137 2898 8136
2900 8087
TIME...MOT...LOC 1652Z 269DEG 32KT 2889 8125
KELLYSpecial weather statement, Jul 24, 1:11 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
111 PM EDT WED JUL 24 2013
FLZ045-046-141-147-241800-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE-
111 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHERN BREVARD COUNTY...NORTHERN ORANGE COUNTY...SEMINOLE
COUNTY...EXTREME SOUTHEAST VOLUSIA COUNTY...
* UNTIL 200 PM EDT.
AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LONGWOOD...MOVING
EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE OVIEDO...AND BITHLO.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2879 8144 2879 8141 2882 8142 2879 8118
2878 8118 2879 8116 2875 8087 2847 8092
2862 8148
TIME...MOT...LOC 1710Z 283DEG 26KT 2870 8136
KELLYSpecial weather statement, Jul 24, 1:21 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
121 PM EDT WED JUL 24 2013
FLZ047-053-241800-
OSCEOLA-SOUTHERN BREVARD COUNTY-
121 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHERN BREVARD COUNTY...EASTERN OSCEOLA COUNTY...
* UNTIL 200 PM EDT.
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CAMP HOLLY FISH
CAMP...MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...MELBOURNE...WEST MELBOURNE AND PALM
BAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2788 8048 2791 8049 2791 8051 2788 8050
2793 8095 2820 8092 2822 8059 2807 8055
2806 8054 2802 8053 2797 8050 2797 8049
2788 8046
TIME...MOT...LOC 1720Z 273DEG 23KT 2813 8080
KELLYSpecial weather statement, Jul 24, 1:36 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
136 PM EDT WED JUL 24 2013
FLZ053-241815-
OSCEOLA-
136 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER WESTERN OSCEOLA COUNTY...
* UNTIL 215 PM EDT.
AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER INTERCESSION
CITY...MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINCIANA...CAMPBELL...KISSIMMEE...HARMONY AND OSCEOLA
HERITAGE PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2834 8161 2834 8111 2781 8117 2794 8135
2800 8139 2800 8142 2804 8147 2805 8147
2806 8144 2802 8138 2808 8135 2808 8145
2814 8146 2814 8153 2820 8153 2825 8156
2826 8162
TIME...MOT...LOC 1735Z 276DEG 18KT 2822 8151
KELLYSpecial weather statement, Jul 24, 2:12 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 212 PM EDT WED JUL 24 2013 FLZ047-053-241900- OSCEOLA-SOUTHERN BREVARD COUNTY- 212 PM EDT WED JUL 24 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS OVER CENTRAL OSCEOLA COUNTY INTO SOUTHWEST BREVARD COUNTY... * UNTIL 300 PM EDT. AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 5 MILES SOUTHWEST OF HOLOPAW...MOVING EAST AT 30 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. LAT...LON 2815 8071 2783 8082 2794 8124 2824 8121 TIME...MOT...LOC 1811Z 281DEG 26KT 2810 8112 KELLY
Local storm report, Jul 24, 2:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND GST 3 S INDIALANTIC 28.05N 80.56W
07/24/2013 M41 MPH AMZ552 FL MESONET
WXU STATION WU28 REPORTED 36 KT/41 MPH WIND GUST FROM 311
DEGREES.
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 12:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jul 24, 12:39 PM EDT | Special Weather Statement | MLB | Lake | 51 min |
| Jul 24, 12:49 PM EDT | Special Weather Statement | MLB | Brevard | 41 min |
| Jul 24, 12:53 PM EDT | Special Weather Statement | MLB | Seminole | 37 min |
| Jul 24, 1:11 PM EDT | Special Weather Statement | MLB | Seminole | 49 min |
| Jul 24, 1:21 PM EDT | Special Weather Statement | MLB | Brevard | 39 min |
| Jul 24, 1:28 PM EDT | Special Marine Warning | MLB | 62 min | |
| Jul 24, 1:36 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jul 24, 2:12 PM EDT | Special Weather Statement | MLB | Osceola | 48 min |
| Jul 24, 2:38 PM EDT | Special Marine Warning | MLB | 52 min | |
| Jul 24, 2:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| Jul 24, 3:06 PM EDT | Special Weather Statement | MLB | Indian River | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.